# SDR R61A2024032900145

- Difficulty date: March 7, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 48,322 hours, 29,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 17066550001
- Condition: Corroded
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR CUTOUT LOWER FWD CORNER SEAL DEPRESSOR FOUND CORRODED. MX REPLACED SEAL DEPRESSOR IAR SRM 51-43-04, 51-43-03
